# SDR 97ZZZX4561

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 36,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK FROM THE EDGE OF LIGHTENING HOLE ON INTERIOR OF FORWARD CARGO DOOR SKIN IN THE CENTER OF THE DOOR.  INSTALLED REPAIR DOUBLERS PER E.A. 60459.  (X)
